i have been on depo for about 2 1/2 yrs. my last shot was in april 2008 and my last scheduled shot was in july 2008. now in august i was experiencing major cramping and nausia. plus i couldnt eat very much of what i used to eat. my mother took me to go take a pregnancy test and it said yes....so i got excited. but when i went to my first doctors appointment the obgyn said that there was nothing in my uteris. so i went to the hospital and the doctor their explained that it was because of me stopping the depo that i had developed the hormone that you are suppose to get when you are pregnant. she also explained that it was because of the depo that i was experiencing the symptoms that someone who is pregnant would experience and that i would being going through this for about another month or two. is there anyone out their who has felt this pain and has been through this before or is going through this now? please tell me what i can do... %-)